RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 1, Pages 11–12 (Mi dan37094)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

An a priori estimate of the solution to the Cauchy problem for a second- order parabolic equation with data given on the time surface, and related uniqueness theorems

B. K. Amonov, S. P. Shishatskii

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (209 kB)

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 18.02.1972

Citation: B. K. Amonov, S. P. Shishatskii, “An a priori estimate of the solution to the Cauchy problem for a second- order parabolic equation with data given on the time surface, and related uniqueness theorems”, Dokl. Akad. Nauk SSSR, 206:1 (1972), 11–12

Citation in format AMSBIB
\Bibitem{AmoShi72}
\by B.~K.~Amonov, S.~P.~Shishatskii
\paper An a priori estimate of the solution to the Cauchy problem for a second- order parabolic equation with data given on the time surface, and related uniqueness theorems
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 1
\pages 11--12
\mathnet{http://mi.mathnet.ru/dan37094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0350203}
\zmath{https://zbmath.org/?q=an:0264.35038}


Linking options:
  • http://mi.mathnet.ru/eng/dan37094
  • http://mi.mathnet.ru/eng/dan/v206/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ruderfer, “On the zeros of the solutions of a class of analytic systems”, Math. USSR-Sb., 35:2 (1979), 207–217  mathnet  crossref  mathscinet  zmath  isi
    2. A. S. Belonosov, M. A. Shishlenin, “Zadacha prodolzheniya dlya parabolicheskogo uravneniya s dannymi na chasti granitsy”, Sib. elektron. matem. izv., 11 (2014), 22–34  mathnet
  • Number of views:
    This page:43
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020